# SDR DALA2015102906610

- Difficulty date: October 28, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 57,617 hours, 15,504 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST EMANATING FROM NLG LOWER DRAG STRUT ATTACH PIN AT STRUT ATRH ATTACHMENT TO OUTER CYLINDER.   REPLACED NLG LOWER DRAG STRUT ATTACH PIN IAW AMM 32-21-03. UNSERVICE AND SERVICE STRUT IAW AMM 12-15-02.
